Alert archive / Colorado / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 121, NWS Pueblo, CO

June 14, 2024Bent County, Kiowa County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 14, 2024, 4:39 PM MDT for Bent County, Kiowa County, Prowers County, Colorado. It was in force for 21 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2024, 4:39 PM MDT (22:39 UTC)
Expired
Jun 14, 2024, 5:00 PM MDT
In force
21 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bent County, CO, Kiowa County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 143 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 4:53 PM MDTTSTM WND GST 674 Wsw Lamar, COASOS station KLAA Lamar Airport.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 2:10 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.7 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2024-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 289 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2024-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
289 J/kg
Mixed-layer CIN
-568 J/kg
Mixed-layer LCL
1534 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-133 m²/s²
0-3 km storm-relative helicity
-111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

296 
WUUS55 KPUB 142239
SVRPUB
COC011-061-099-142300-
/O.NEW.KPUB.SV.W.0121.240614T2239Z-240614T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
439 PM MDT Fri Jun 14 2024

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Prowers County in southeastern Colorado...
  Central Kiowa County in southeastern Colorado...
  Eastern Bent County in southeastern Colorado...

* Until 500 PM MDT.

* At 437 PM MDT, a severe thunderstorm was located near Wiley, or 7 
  miles west of Lamar, moving northeast at 30 mph. At 431 pm mdt, 
  winds at the Lamar Airport gusted to 64 mph.  

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lamar, Eads, Granada, Wiley, Sheridan Lake, Neeoshe Reservoir,
  McClave, Chivington, Brandon, Bristol, Sweetwater Reservoir,
  Neegronda Reservoir, and Queens Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3767 10287 3861 10290 3861 10226 3766 10224
TIME...MOT...LOC 2237Z 205DEG 28KT 3808 10276 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

EP
1 follow-up statement
677 
WWUS55 KPUB 142248
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
448 PM MDT Fri Jun 14 2024

COC011-061-099-142300-
/O.CON.KPUB.SV.W.0121.000000T0000Z-240614T2300Z/
Prowers CO-Kiowa CO-Bent CO-
448 PM MDT Fri Jun 14 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR PROWERS...CENTRAL KIOWA AND EASTERN BENT COUNTIES...

At 448 PM MDT, a severe thunderstorm was located over Lamar, moving
east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lamar, Eads, Granada, Wiley, Sheridan Lake, Neeoshe Reservoir,
McClave, Chivington, Brandon, Bristol, Sweetwater Reservoir,
Neegronda Reservoir, and Queens Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3767 10287 3861 10290 3861 10226 3766 10224
TIME...MOT...LOC 2248Z 256DEG 29KT 3808 10265 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

EP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:09 PM MDT, 1 hour 30 minutes earlier. Its key messages:

  • Strong to severe storms are expected across the eastern plains through this evening, with large hail and damaging winds the main threats.
  • Warming trend begins Saturday, with isolated thunderstorms possible in the afternoon.
Area forecast discussion, Jun 14, 3:09 PM MDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
309 PM MDT Fri Jun 14 2024

.KEY MESSAGES...

- Strong to severe storms are expected across the eastern plains through
  this evening, with large hail and damaging winds the main
  threats.

- Warming trend begins Saturday, with isolated thunderstorms
  possible in the afternoon.

.SHORT TERM /THROUGH TONIGHT/...
Issued at 305 PM MDT Fri Jun 14 2024

Latest radar imagery showing showers and thunderstorms increasing
across the eastern plains, as rain with isolated thunderstorms
continues across the mountains and mountain valleys. This is in
response to a deep upper trough rapidly approaching, and as
conditions have become more unstable across southern Colorado this
afternoon. Expect the coverage of the showers and storms across the
mountain and mountain valleys to lower through the afternoon as the
forcing shifts east, with the main focus for development expected
across the plains where strong to severe storms are likely.

Once again, expect the severe risk across the plains to quickly ramp
up this afternoon in advance of this upper trough. While dewpoints
have lowered this afternoon for areas along and west of the I-25
corridor, areas to the east have observed dew points hold steady or
even rise. This was due to the early morning precip and cloud cover,
with outflow reinforced by east southeast winds helping to advect
upper 50s to low 60s dew points across the plains. This moisture
along with steep lapse rates is yielding CAPE values up to around
3000 j/kg at this time, with the highest values along and east of a
Trinidad to La Junta line. Shear hasn't been overly high today but
as this trough shifts east, will see some increases with values of
30-40kt possible across the eastern plains.

While the risk for severe storms remains for the I-25 corridor,
think this window will be closing over the next couple of hours as
drier air filters in. During this time though, hail to around an
inch and 60 mph wind gusts will be possible. East of the I-25
corridor, expect rapidly intensifying storms as they move into the
higher moisture and instability. In these locations, expect hail up
to 2 inches and wind gusts up to around 70 mph. This will be tied to
more isolated development this afternoon, but it's quite possible
these storms grow into more clusters. Large hail will remain
possible this afternoon and evening, but think the wind risk could
become higher with isolated higher gusts above 70 mph not out of the
question.

Given the speed of the upper forcing and drying, storms should be
exiting the area by mid evening. As we remain in cyclonic flow aloft,
think isolated showers will remain possible. Conditions continue to
dry out while warming on Saturday, with above normal temperatures
returning and with coverage of showers and storms significantly
lowering. Think the risk of any severe storms is low tomorrow, but
can't rule out an isolated stronger storm over the far southeast
plains in the afternoon where the moisture and instability may
reside.

&&

.LONG TERM /SATURDAY THROUGH FRIDAY/...
Issued at 305 PM MDT Fri Jun 14 2024

Sunday
As the upper level low moves away from our CWA overnight Saturday
into Sunday, we transition to more of a southwesterly pattern.
Additional moisture is expected to be advected into Colorado. With
elevated areas of CAPE (>1000 J/kg) and high dewpoints in the
extreme eastern portion of the CWA, isolated-scattered
showers/thunderstorm development is possible. Main concern would be
small hail with stronger storms that develop. Otherwise, the rest of
the CWA will remain hot and dry with daytime temperatures in the
high 90s to low 100s possible.

Monday - Tuesday Hot temperatures with southwesterly flow will
continue for the majority of the CWA. Daytime temperatures will
again reach upper 90s to low 100s. Meteorological fire weather
conditions will be possible over the eastern plains each afternoon,
but at this time fuels are largely too green to warrant any
highlights. Will continue to monitor for curing fuels.

Overnight Tuesday into Wednesday the southwesterly flow continues
with several shortwaves entering the region. Expect precipitation to
develop early Wednesday morning in the northern portion of the CWA,
with slightly more active conditions for around mid-week.

&&

.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 305 PM MDT Fri Jun 14 2024

Main forecast concerns are strong to severe thunderstorms with
strong westerly winds and large hail through mid to late
afternoon at all sites, especially COS and PUB. Latest radar
imagery is showing some light rain development but anticipate
that to change rather quickly as thunderstorm development will
ramp up through midday. Expect showers and storms to initially
impact ALS here at the start of the period, with this
development then pushing east northeast across PUB and COS
through mid afternoon. Lighter winds out ahead of this
development will then quickly shift to a westerly component,
while also quickly increasing. Have maintained the same speeds
and gusts during this time, but did add a westerly direction.
Also no big change to the vis, with MVFR and IFR conditions
still appearing likely. Should see these showers and storms
shift to the east by late afternoon and early evening, though a
few additional showers may be possible at COS. VFR conditions
and dry weather return this evening through Saturday morning,
along with lighter and more diurnally driven winds.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...RODRIGUEZ
LONG TERM...GARBEROGLIO
AVIATION...RODRIGUEZ
Hazardous weather outlook, Jun 14, 11:09 AM MDT, 5 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1109 AM MDT Fri Jun 14 2024

COZ058>089-093>099-151715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1109 AM MDT Fri Jun 14 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Strong to severe thunderstorms are expected today starting at
around 12pm and lasting through around 8PM over the plains. Main
hazards will be wind gusts from 60 to 75 mph and large hail to
the size of half dollars. Locally heavy rainfall is expected, but
the flood risk is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Very hot temperatures return at the beginning of the work week.
Isolated thunderstorms are expected over the mountains every day,
but the severe thunderstorm risk is low.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

RODRIGUEZ

In the hours before

Local storm report, Jun 14, 3:54 PM MDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
354 PM MDT Fri Jun 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     Tstm Wnd Gst     4 S Cheraw              38.05N 103.52W
06/14/2024  M72 MPH          Otero              CO   ASOS

            ASOS station KLHX La Junta Airport.

&&

kam
Special weather statement, Jun 14, 3:58 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
358 PM MDT Fri Jun 14 2024

COZ094-099-142230-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
358 PM MDT Fri Jun 14 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BACA AND EAST
CENTRAL LAS ANIMAS COUNTIES THROUGH 430 PM MDT...

At 358 PM MDT, Doppler radar was tracking a strong thunderstorm near
Kim, or 39 miles west of Springfield, moving northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Kim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3712 10306 3721 10344 3762 10348 3763 10272
TIME...MOT...LOC 2158Z 217DEG 36KT 3722 10329

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Hodanish
Local storm report, Jun 14, 4:04 PM MDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
404 PM MDT Fri Jun 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     Tstm Wnd Dmg     Cheraw                  38.11N 103.51W
06/14/2024                   Otero              CO   Trained Spotter

            8 inch live tree limb blown off. Dead tree
            blown down and 3/4 inch hail.

&&
Special weather statement, Jun 14, 4:19 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
419 PM MDT Fri Jun 14 2024

COZ089-095-142245-
Crowley County CO-Western Kiowa County CO-
419 PM MDT Fri Jun 14 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN KIOWA AND
NORTHEASTERN CROWLEY COUNTIES THROUGH 445 PM MDT...

At 419 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Arlington, or 22 miles north of La Junta, moving
northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Arlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3851 10328 3827 10333 3828 10367 3852 10358
TIME...MOT...LOC 2219Z 205DEG 28KT 3830 10347

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

EP
Special weather statement, Jun 14, 4:29 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
429 PM MDT Fri Jun 14 2024

COZ099-142330-
Springfield Vicinity/Baca County CO-
429 PM MDT Fri Jun 14 2024

...A STRONG GUST FRONT WILL BRING VERY GUSTY WINDS TO MOST OF BACA
COUNTY THROUGH 530 PM MDT...

At 427 PM MDT, Doppler radar was tracking an area of strong gusty
winds moving across Baca County. This area of strong winds will move
across the county through 530 PM.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Springfield, Walsh, Pritchett, Vilas, Campo, Two Buttes, Stonington,
and Two Buttes Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3703 10273 3721 10298 3763 10270 3763 10208
      3711 10205
TIME...MOT...LOC 2227Z 235DEG 49KT 3723 10273

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Hodanish
Special weather statement, Jun 14, 4:31 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
431 PM MDT Fri Jun 14 2024

COZ095>098-142300-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
431 PM MDT Fri Jun 14 2024

...STRONG THUNDERSTORMS WILL IMPACT WESTERN PROWERS...KIOWA AND BENT
COUNTIES THROUGH 500 PM MDT...

At 430 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 7 miles south of Hasty, or 20 miles west of Lamar,
moving northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lamar, Eads, Wiley, Haswell, Neeoshe Reservoir, McClave, Chivington,
Brandon, Blue Lake, Sweetwater Reservoir, Hasty, Neegronda
Reservoir, Queens Reservoir, John Martin Reservoir, Caddoa, and Fort
Lyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3765 10237 3766 10333 3852 10329 3853 10317
      3861 10317 3861 10237
TIME...MOT...LOC 2230Z 205DEG 28KT 3800 10297

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

EP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:41 PM MDTRiver Flood WarningPUBOtero5 days
Jun 14, 12:57 PM MDTSpecial Weather StatementPUBHuerfano33 min
Jun 14, 1:26 PM MDTSpecial Weather StatementPUBPueblo34 min
Jun 14, 1:27 PM MDTSpecial Weather StatementPUBHuerfano33 min
Jun 14, 1:29 PM MDTSpecial Weather StatementPUBOtero31 min
Jun 14, 1:34 PM MDTSpecial Weather StatementPUBLas Animas26 min
Jun 14, 1:51 PM MDTSevere Thunderstorm WarningPUBOtero24 min
Jun 14, 2:04 PM MDTSpecial Weather StatementPUBLas Animas41 min
Jun 14, 2:06 PM MDTSpecial Weather StatementPUBPueblo39 min
Jun 14, 2:12 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero33 min
Jun 14, 2:24 PM MDTSpecial Weather StatementPUBPueblo36 min
Jun 14, 2:37 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero, Pueblo38 min
Jun 14, 2:48 PM MDTSpecial Weather StatementPUBLas Animas27 min
Jun 14, 3:07 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero23 min
Jun 14, 3:14 PM MDTSpecial Weather StatementPUBLas Animas46 min
Jun 14, 3:29 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero46 min
Jun 14, 3:58 PM MDTSpecial Weather StatementPUBBaca32 min
Jun 14, 4:07 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa23 min
Jun 14, 4:19 PM MDTSpecial Weather StatementPUBCrowley26 min
Jun 14, 4:29 PM MDTSpecial Weather StatementPUBBaca61 min
Jun 14, 4:31 PM MDTSpecial Weather StatementPUBBent, Kiowa, Prowers29 min
Jun 14, 4:53 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers37 min
Jun 14, 5:05 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca40 min
Jun 14, 5:40 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca, Prowers50 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.